# SDR IPXA2016121411727

- Difficulty date: December 13, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 17,551 hours, 11,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER UTILIZED TO DISARM SLIDE DOES NOT TRAVEL TO THE FULLY DISARMED POSITION. REPOSITIONED THE GIRT BAR COVER AND PERFORMED FWD EMERGENCY ESCAPE SLIDE RELEASE MECHANISM INSPECTION. COMPLIED WITH MM 52-10-30-06 PARA 2.B. OPS NORMAL.
